GSD (Grupo de Sistemas Dinámicos)

Los sistemas dinámicos son, y siempre han sido, una de las principales líneas de investigación en Matemáticas. Es de interés de todas las civilizaciones humanas el comprender cuestiones importantes, como el movimiento de los planetas, la evolución de las poblaciones, o el estudio de la dinámica en sistemas deterministas, de modo que los sistemas dinámicos se han convertido en un objetivo importante de estudio. Después de muchos años de evolución, el área de los sistemas dinámicos ha sufrido varias transformaciones y ha desarrollado distintas ramas que han permitido responder preguntas de diversa índole.

Las líneas principales de investigación del Grupo de Sistemas Dinámicos de la UAB (GSD-UAB) son: Mecánica celeste, Dinámica compleja, Sistemas Dinámicos discretos y Teoría cualitativa de ecuaciones diferenciales.

Los miembros de nuestro grupo trabajan principalmente en las universidades catalanas (UAB, UB, UdG, UPC, URV, UVic), aunque algunos de nuestros investigadores trabajan en otras universidades de España y del extranjero. El GSD-UAB colabora asiduamente con varios grupos de investigación nacionales e internacionales.

Página web: http://www.gsd.uab.cat

Estadísticas de uso Los más consultados
Últimas adquisiciones:
2025-03-27
16:48
Relativistic effects in the dynamics of a particle in a Coulomb field / Ortega, Rafael (Universidad de Granada. Departamento de Matemática Aplicada) ; Rojas, David (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We prove that Bertrand's property cannot occur in a special-relativistic scenario using the properties of the period function of planar centers. We also explore some integrability properties of the relativistic Coulomb problem and the asymptotic behavior of collision solutions.
2025 - 10.1016/j.physd.2025.134534
Physica D. Nonlinear phenomena, Vol. 472 (February 2025) , art. 134534  
2025-03-17
14:12
18 p, 1.7 MB Collinear Fractals and Bandt's Conjecture / Espigule, Bernat (Universitat de Girona. Departament d'Informàtica, Matemàtica Aplicada i Estadística) ; Juher, David (Universitat de Girona. Departament d'Informàtica, Matemàtica Aplicada i Estadística) ; Saldaña, Joan (Universitat de Girona. Departament d'Informàtica, Matemàtica Aplicada i Estadística)
2024 - 10.3390/fractalfract8120725
Fractal and Fractional, Vol. 8, Issue 12 (December 2024) , art. 725  
2025-03-17
14:12
9 p, 317.6 KB A note on Hilbert 16th problem / Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Santana, Paulo Henrique Reis (Universidade Estadual Paulista "Júlio de Mesquita Filho". Instituto de Biociências, Letras e Ciências Exatas)
Let H(n) be the maximum number of limit cycles that a planar polynomial vector field of degree n can have. In this paper we prove that H(n) is realizable by structurally stable vector fields with only hyperbolic limit cycles and that it is a strictly increasing function whenever it is finite.
2025 - 10.1090/proc/17116
Proceedings of the American Mathematical Society, Vol. 153, Issue 2 (2025) , p. 669-677  
2025-03-17
14:12
103 p, 2.8 MB Invariant Graphs and Dynamics of a Family of Continuous Piecewise Linear Planar Maps / Cimà, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mañosa Fernández, Víctor 1971- (Universitat Politècnica de Catalunya. Departament de Matemàtiques) ; Mañosas Capellades, Francesc (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We consider the family of piecewise linear maps (Formula presented. ) where (a, b) ∈ R2. This family belongs to a wider one that has deserved some interest in the recent years as it provides a framework for generalized Lozi-type maps. [...]
2025 - 10.1007/s12346-025-01221-1
Qualitative theory of dynamical systems, Vol. 24, Issue 2 (April 2025) , art. 70  
2025-03-17
14:12
Resource-consumer dynamics in drylands : Modeling the role of plant-plant facilitation-competition shifts with a piecewise system / Da Cruz, Leonardo Pereira Costa (Universidade de São Paulo) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Berdugo, Miguel (Universidad Complutense de Madrid. Departamento de Biodiversidad, Ecología y Evolución) ; Sardanyés, Josep (Centre de Recerca Matemàtica)
In drylands, water availability determines plant population densities and whether they cooperate via facilitation or compete. When water scarcity intensifies, plant densities decrease and competition for water surpasses the benefits of soil improvement by facilitator plants, involving an abrupt shift from facilitation to competition. [...]
2025 - 10.1016/j.physd.2025.134548
Physica D. Nonlinear phenomena, Vol. 473 (March 2025) , art. 134548  
2025-03-17
14:12
On the cyclicity of hyperbolic polycycles / Buzzi, Claudio (Universidade Estadual Paulista "Júlio de Mesquita Filho". Instituto de Biociências, Letras e Ciências Exatas) ; Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Santana, Paulo Henrique Reis (Universidade Estadual Paulista "Júlio de Mesquita Filho". Instituto de Biociências, Letras e Ciências Exatas)
Let X be a planar smooth vector field with a polycycle Γ with n sides and all its corners, that are at most n singularities, being hyperbolic saddles. In this paper we study the cyclicity of Γ in terms of the hyperbolicity ratios of these saddles, giving explicit conditions that ensure that it is at least k, for any k⩽n. [...]
2025 - 10.1016/j.jde.2025.02.061
Journal of differential equations, Vol. 429 (June 2025) , p. 646-677  
2025-03-17
14:12
On the limit cycles of a quartic model for Evolutionary Stable Strategies / Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Gouveia, Luiz Fernando (Universidade Estadual de Campinas) ; Santana, Paulo Henrique Reis (Universidade Estadual Paulista "Júlio de Mesquita Filho")
This paper studies the number of centers and limit cycles of the family of planar quartic polynomial vector fields that has the invariant algebraic curve (4x2 − 1)(4y2 − 1) = 0. The main interest for this type of vector fields comes from their appearance in some mathematical models in Game Theory composed by two players. [...]
2025 - 10.1016/j.nonrwa.2024.104313
Nonlinear Analysis: Real World Applications, Vol. 84 (August 2025) , art. 104313  
2025-02-24
17:40
25 p, 1.6 MB The transition between two ecological limit cycles in one predator-two competitive prey model / Castellanos, Víctor (Universidad Juárez Autónoma de Tabasco (Mèxic). División Académica de Ciencias Básicas) ; Chan-López, Eduardo (Universidad Juárez Autónoma de Tabasco. División Académica de Ciencias Básicas (Mèxic)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we analyze an ecological model with a single predator and two competitive prey species. This model incorporates several key elements, including logistic growth dynamics for the prey populations, a Holling type II functional response governing predator-prey interactions, and the inclusion of intraspecific competition among predators. [...]
2024
Dynamics of continuous, discrete and impulsive systems, Vol. 31, Issue 6b (2024) , p. 377-404  
2025-02-24
15:46
32 p, 381.7 KB Punts d'equilibri globalment atractors / Cimà, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Un punt d'equilibri d'un sistema dinàmic continu o discret és un atractor global si l'òrbita de qualsevol punt tendeix a aquest punt d'equilibri quan el temps tendeix a infinit. En aquest article tractem el problema de donar condicions suficients perquè un punt d'equilibri d'un sistema dinàmic sigui un atractor global. [...]
2021 - 10.2436/20.2002.01.99
Butlletí de la Societat Catalana de Matemàtiques, Vol. 36, Núm. 2 (2021) , p. 121-152  
2025-02-07
11:43
18 p, 366.9 KB Parallel vector fields and global injectivity in two dimensions / Braun, Francisco (Universidade Federal de São Carlos. Departamento de Matemática) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Let U be simply connected open subset of R2, and let f: U → R2 be a local diffeomorphism. We study the global injectivity of f using the planar vector fields of type annular, radial or strip. Our main result enables the unification of proofs for classical results on global injectivity, such as the Hadamard global invertibility theorem and the condition related to the connectedness of the levels sets of one of the coordinates of f.
2024 - 10.2140/pjm.2024.333.1
Pacific Journal of Mathematics, Vol. 333, Issue 1 (November 2024) , p. 1-15  
Loading...